# SDR CA050506010

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,620 hours
- Engine: Allsn 250C20B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: Q2A18N
- Condition: Disconnected
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF HELICOPTER FOR COMPLIANCE OF AD CF-2005-10 AND ASB206-05-103. (FUEL DISTRIBUTION SYSTEM INSPECTION) FOUND DISCONNECTED GROUND WIRE Q2A18N, THE WIRE WAS MOST LIKELY LEFT OFF DURING A PREVIOUS SHEET METAL REPAIR TO THE LANDING GEAR SUPPORT AREA. REINSTALLED GROUND WIRE TO GROUND IAW BULLETIN.
